# SDR KCSA061150

- Difficulty date: March 28, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 105,665 hours, 33,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK IAW B747 MM 33-51-04.
